# SDR SWIA200718132

- Difficulty date: March 5, 2007
- Submitted: April 19, 2007
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 12,491 hours, 9,585 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 280 BULKHEAD RBL9 HAS INBOARD AND OUTBOARD CRACKED CLIPS, DISCOVERED ON C-CHECK INSPECTION.  REMOVED AND REPLACED INBOARD AND OUTBOARD CLIP PER CRJ200 REO 601-53-11-177 AND STANDARD REPAIR 601R 53-0057A.
